Advil Liqui-Gels Pain Reliever and Fever Reducer $3.98 (REG $7.00)
Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 20 Count, Liquid Fast Pain Relief is now available at Amazon.com for just $3.98 (REG $7.00)(As of 04 April 2020, 09:09 PST – Details) with $3.02 (43%)Savings. FREE Shipping. on orders over $25.00 shipped by Amazon.
Want to have Unlimited FREE Two-Day Shipping and Great deals, Exclusive coupons and special promotions to more than 50% Discount? Sign Up here.
- FAST LIQUID PAIN RELIEF: Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt. Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold.
- RELIEF PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it.
- FAST ABSORPTION, FAST RELIEF: Advil delivers fast-acting relief with strength that lasts. People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief.
- USE AS DIRECTED: For use in individuals 12 and older. Add Advil Liqui-Gels to your cart today and power over pain.
- #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever. Millions of people have chosen Advil to relieve their aches and pains for over 30 years.
The World Looks Different When You Have Power Over Pain
The world looks different when you have power over pain! Advil helps you gain power over pain within minutes. For over 30 years, patients and doctors have trusted Advil to deliver powerful, long-lasting relief from many kinds of acute pain.
Temporarily relieves minor aches and pains due to:
- Muscular Aches
- Minor Pain of Arthritis
- Menstrual Cramps
- The Common Cold
Safe & Effective Pain Reliever
The active ingredient in Advil Liqui-Gels, called Ibuprofen, is already dissolved in liquid within a soft gelatin capsule.
Tough on Pain
When released, the Ibuprofen in Advil Liqui-Gels is quickly absorbed and distributed for fast relief at the site of pain.
Pain Relief at Liquid Speed
Advil Liqui-Gels start working within minutes. Nothing’s faster on tough pain. Don’t wait for relief. Choose Advil.
When pain strikes there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contains 200mg of Ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered to relieve pain at the site of inflammation. With pain out of the picture, you can get on with your day.
The medicine in Advil is the #1 doctor-recommended treatment for effective pain relief** and the #1-selling pain reliever among over-the-counter medications*. Be ready and face pain head-on by adding Advil Liqui-Gels to your shopping cart.
*Based on OTC sales
**Based on a survey of doctors
If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.